# SDR 06FDEA03380

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR ON PNEMUATIC GROUND SERVICE CONNECTION AFT   LT CUT OUT. (DOT 16) REPAIR REQUIRES EVALUATION FOR MAJOR.MINOR DETERMINATION   AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.   UPON INVESTIGATION FOUND REPAIR NOT TO BE IN COMPLIANCE WITH FAA APPROVED DATA.   REPAIRED AREA AS PER FED-EX EA 7-5330-100588. MAJOR REPAIR.
